# SDR AALA20030594

- Difficulty date: May 22, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N377AN
- Make and model: Boeing 767323
- Aircraft serial: 25446
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT SEAT LIGHT AT 33H INOPERATIVE.  REPLACED EMERGENCY EXIT ILGHT PIN IN CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
